# SDR SWAA2022020110129

- Difficulty date: October 4, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR BOARD 221BF AFT O/B CORNER BROKEN / REPAIRED AFT O/B CORNER ON FWD PASSENGER CABIN FLOOR BOARD 221BF IAW SRM 53-00-50-2R-6. 57066U 10/10/17
